Commuting holomorphic maps in strongly convex domains
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 27 (1998) no. 1, pp. 131-144.
@article{ASNSP_1998_4_27_1_131_0,
     author = {Bracci, Filippo},
     title = {Commuting holomorphic maps in strongly convex domains},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {131--144},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 27},
     number = {1},
     year = {1998},
     mrnumber = {1658877},
     zbl = {0941.32018},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1998_4_27_1_131_0/}
}
TY  - JOUR
AU  - Bracci, Filippo
TI  - Commuting holomorphic maps in strongly convex domains
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1998
SP  - 131
EP  - 144
VL  - 27
IS  - 1
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1998_4_27_1_131_0/
LA  - en
ID  - ASNSP_1998_4_27_1_131_0
ER  - 
%0 Journal Article
%A Bracci, Filippo
%T Commuting holomorphic maps in strongly convex domains
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1998
%P 131-144
%V 27
%N 1
%I Scuola normale superiore
%U http://archive.numdam.org/item/ASNSP_1998_4_27_1_131_0/
%G en
%F ASNSP_1998_4_27_1_131_0
Bracci, Filippo. Commuting holomorphic maps in strongly convex domains. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 27 (1998) no. 1, pp. 131-144. http://archive.numdam.org/item/ASNSP_1998_4_27_1_131_0/

[ 1 ] M. Abate, "Iteration theory of holomorphic maps on taut manifolds", Mediterranean Press, Rende, Cosenza 1989. | MR | Zbl

[2] M. Abate, The Lindelöf principle and the angular derivative in strongly convex domains, J. Anal. Math. 54 (1990), 189-228. | MR | Zbl

[3] M. Abate, Angular derivatives in strongly pseudoconvex domains, Proc. Symp. in Pure Math. 52 (1991), Part 2, 23-40. | MR | Zbl

[4] M. Abate, J.P. Vigué, Common fixed points in hyperbolic Riemann surfaces and convex domains, Proc. Amer. Math. Soc. 112 (1991), 503-512. | MR | Zbl

[5] D.F. Behan, Commuting analytic functions without fixed points, Proc. Amer. Math. Soc. 37 (1973), 114-120. | MR | Zbl

[6] F. Bracci, Common fixed points of commuting holomorphic maps in the unit ball of Cn, To appear in Proc. Amer. Math. Soc. | MR | Zbl

[7] C.H. Chang, M.C. Hu, H.P. Lee, Extremal analytic discs with prescribed boundary data, Trans. Amer. Math. Soc. 310, 1 (1988), 355-369. | MR | Zbl

[8] J.A. Cima, S.G. Krantz, The Lindelöf principle and normalfunctions of several complex variables, Duke Math. J. 50 (1983), 303-328. | MR | Zbl

[9] E.M. Čirca, The theorems of Lindelöf and Fatou in C n, Math. USSR Sbornik 21, 4 (1973), 619-639. | Zbl

[10] C. De Fabritiis, Commuting holomorphic functions and hyperbolic automorphisms, Proc. Amer. Math. Soc. 124 (1996), 3027-3037. | MR | Zbl

[11] C. De Fabritiis, G. Gentili, On holomorphic maps which commute with hyperbolic automorphisms, to appear in Adv. Math. | MR | Zbl

[12] A. Denjoy, Sur l'itération des fonctions analytiques, C.R. Acad. Sci. Paris 182 (1926), 255-257. | JFM

[13] M.H. Heins, A generalization of the Aumann-CarathÇodory "Starrheitssatz", Duke Math. J. 8 (1941), 312-316. | JFM | MR | Zbl

[14] M. Jarnicki, P. Pflug, "Invariant distances and metrics in complex analysis", W. de Gruyter, Berlin-New York, 1993. | MR | Zbl

[15] L. Lempert, La métrique de Kobayashi et la representation des domaines sur la boule, Bull. Soc. Math. France 109 (1981), 427-474. | Numdam | MR | Zbl

[16] L. Lempert, Holomorphic retracts and intrinsic metrics in convex domains, Anal. Math. 8 (1982), 257-261. | MR | Zbl

[17] A.L. Shields, On fixed points of commuting analytic functions, Proc. Amer. Math. Soc. 15 (1964), 703-706. | MR | Zbl

[ 18] E.M. Stein, "Boundary behaviour of holomorphic functions of several complex variables", Princeton University Press, Princeton, 1972. | MR | Zbl

[19] T.J. Suffridge, Common fixed points of commuting holomorphic maps of the hyperball, Michigan Math. J. 21 (1974), 309-314. | MR | Zbl

[20] J. Wolff, Sur l'iteration des fonctions bornées, C.R. Acad. Sci. Paris (1926), 200-201. | JFM